Abstract and Applied Analysis

Ground-State Solutions for a Class of N-Laplacian Equation with Critical Growth

Guoqing Zhang and Jing Sun

Full-text: Open access

Abstract

We investigate the existence of ground-state solutions for a class of N-Laplacian equation with critical growth in N . Our proof is based on a suitable Trudinger-Moser inequality, Pohozaev-Pucci-Serrin identity manifold, and mountain pass lemma.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 831468, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495828

Digital Object Identifier
doi:10.1155/2012/831468

Mathematical Reviews number (MathSciNet)
MR2965447

Zentralblatt MATH identifier
1250.35111

Citation

Zhang, Guoqing; Sun, Jing. Ground-State Solutions for a Class of N -Laplacian Equation with Critical Growth. Abstr. Appl. Anal. 2012 (2012), Article ID 831468, 14 pages. doi:10.1155/2012/831468. https://projecteuclid.org/euclid.aaa/1355495828


Export citation

References

  • F. V. Atkinson and L. A. Peletier, “Elliptic equations with critical growth,” Mathematical Institute Universiteit Leiden Report 21, 1986.
  • H. Berestycki and P.-L. Lions, “Nonlinear scalar field equations. I. Existence of a ground state,” Archive for Rational Mechanics and Analysis, vol. 82, no. 4, pp. 313–345, 1983.
  • C. O. Alves, M. A. S. Souto, and M. Montenegro, “Existence of a ground state solution for a nonlinear scalar field equation with critical growth,” Calculus of Variations and Partial Differential Equations, vol. 43, no. 3-4, pp. 537–554, 2012.
  • J. M. do Ó and E. S. Medeiros, “Remarks on least energy solutions for quasilinear elliptic problems in ${R}^{N}$,” Electronic Journal of Differential Equations, vol. 2003, no. 83, pp. 1–14, 2003.
  • W. Y. Ding and W.-M. Ni, “On the existence of positive entire solutions of a semilinear elliptic equation,” Archive for Rational Mechanics and Analysis, vol. 91, no. 4, pp. 283–308, 1986.
  • J. M. B. do Ó, “$N$-Laplacian equations in ${R}^{N}$ with critical growth,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 301–315, 1997.
  • J. Marcos do Ó, E. Medeiros, and U. Severo, “On a quasilinear nonhomogeneous elliptic equation with critical growth in ${R}^{N}$,” Journal of Differential Equations, vol. 246, no. 4, pp. 1363–1386, 2009.